# SDR 2001FA0000199

- Difficulty date: July 11, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N9515B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0846
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 8364
- Condition: Cracked
- Location: Mlg
- Part time: 4,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ACTUATORS WERE INSPECTED IAW SB,  CRACKS WERE FOUND IN THE AREA THAT  ACCOMPLISHMENT INSTRUCTIONS INDICATED.  PARTS WERE REMOVED FROM SERVICE.
